# SDR USAASB02128

- Difficulty date: June 29, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THAT THE EMERGENCY EXIT LIGHTS FLASH OFF AND ON DURING FLIGHT.  LIGHTS STOP FLASHING WHEN CYCLED ON, OFF AND BACK TO ARMED POSITION.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT BATTERY CHARGER ASSEMBLY AND BATTERY PACK.  SYSTEM OPERATIONALLY CHECKS GOOD PER MM 33-51-02.  (M)
